The structure of finite dimensional Banach spaces with the 3.2. Intersection property

Allan B. Hansen POB 237, Joshua Tree, California, USA Åsvald Lima Agricultural University of Norway, Norway

TBD mathscidoc:1701.331578

Acta Mathematica, 146, (1), 1-23, 1979.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:53 uploaded by actaadmin ] [ 1005 downloads ] [ 0 comments ]
@inproceedings{allan1979the,
  title={The structure of finite dimensional Banach spaces with the 3.2. Intersection property},
  author={Allan B. Hansen, and Åsvald Lima},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203253123602287},
  booktitle={Acta Mathematica},
  volume={146},
  number={1},
  pages={1-23},
  year={1979},
}
Allan B. Hansen, and Åsvald Lima. The structure of finite dimensional Banach spaces with the 3.2. Intersection property. 1979. Vol. 146. In Acta Mathematica. pp.1-23. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203253123602287.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved